# SDR USAAD96138

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47588
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Nr 3 Main
- Stage of operation: CL
- Nature of condition: D, R
- Precautionary procedure: A

## Discrepancy

FLT 845 - CLT-SDF, BLEW NR 3 MAIN TIRE ON TAKEOFF.  PARTS WENT INTO NR 2 ENGINE CAUSING A SURGE AND ABNORMAL INDICATION.  CAPTAIN SHUT DOWN NR 2 ENGINE.  CAPTAIN DECLARED AN EMERGENCY.  FLIGHT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT FLAP DAMAGE ALSO.  REPLACED NR 3 AND NR 4 WHEEL ASSEMBLIES.  REPLACED NR 2 ENGINE.  REPLACED NR 2 FLAP ASSEMBLY.  (M)
